Alert archive / Washington / Snow Advisories in 2006

Snow Advisory 13, NWS Spokane, WA

February 3, 2006

NWS Spokane, WA issued this snow advisory at Feb 3, 2006, 3:59 AM PST. It took effect at Feb 3, 2006, 7:00 PM PST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2006, 3:59 AM PST (11:59 UTC)
In effect from
Feb 3, 2006, 7:00 PM PST
Expired
Feb 4, 2006, 10:00 PM PST
In force
27 hr
Issued by
NWS Spokane, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KOTX 031159
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
359 AM PST FRI FEB 3 2006

WAZ042-032000-
/O.UPG.KOTX.WS.A.0008.060204T0200Z-060204T2000Z/
/O.NEW.KOTX.SN.Y.0013.060204T0200Z-060204T2000Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
359 AM PST FRI FEB 3 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM PST
SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING SIGNIFICANT SNOWFALL
AND WINDY CONDITIONS THIS EVENING INTO SATURDAY MORNING. EXPECT
SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO 9
INCHES IN THE VALLEYS ABOVE 2000 FEET. WINDS OF 20 TO 30 MPH OVER 
HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND DRIFTING OF
SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WAZ037-038-032000-
/O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
359 AM PST FRI FEB 3 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON ABOVE 3000 FET...

A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY AFTERNOON. 

A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND
WINDY CONDITIONS LATE TONIGHT INTO SATURDAY AFTERNOON. THERE IS SOME 
UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL
EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 3000 FEET.
SOUTH WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR
SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

$$

IDZ001-004-032000-
/O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
359 AM PST FRI FEB 3 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING ABOVE 4000 FEET...

A WINTER STORM WATCH ABOVE 4000 FEET REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY EVENING.

A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND
WINDY CONDITIONS LATE TONIGHT THROUGH SATURDAY EVENING. THERE IS
SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL
EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 4000 FEET.
SOUTHWEST WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR
SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

$$
7 follow-up statements
000 
WWUS46 KOTX 031917
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1117 AM PST FRI FEB 3 2006

WAZ042-040000-
/O.CON.KOTX.SN.Y.0013.060204T0200Z-060204T2000Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
1117 AM PST FRI FEB 3 2006

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
12 PM PST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING SIGNIFICANT SNOWFALL
AND WINDY CONDITIONS THIS EVENING INTO SATURDAY MORNING. EXPECT
SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO
9 INCHES IN THE VALLEYS ABOVE 2000 FEET. WINDS OF 20 TO 30 MPH
OVER HIGHER TERRAIN MAY ALLOW FOR SIGNIFICANT BLOWING AND
DRIFTING OF SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WAZ037-038-040000-
/O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
1117 AM PST FRI FEB 3 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY AFTERNOON ABOVE 3000 FEET...

A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY AFTERNOON. 

A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND
WINDY CONDITIONS LATE TONIGHT INTO SATURDAY AFTERNOON. THERE IS
SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL
EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 3000 FEET.
SOUTH WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR
SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

$$

IDZ001-004-040000-
/O.CON.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
1117 AM PST FRI FEB 3 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING ABOVE 3000 FEET...

A WINTER STORM WATCH ABOVE 3000 FEET REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY EVENING. 

A POWERFUL PACIFIC STORM SYSTEM COULD BRING HEAVY SNOWFALL AND
WINDY CONDITIONS LATE TONIGHT THROUGH SATURDAY EVENING. THERE IS
SOME UNCERTAINTY IN TIMING AND SNOWFALL AMOUNTS BUT THE POTENTIAL
EXISTS FOR 6 TO 10 INCHES OF SNOW TO ACCUMULATE ABOVE 4000 FEET.
SOUTHWEST WINDS OF 20 TO 30 MPH OVER HIGHER TERRAIN MAY ALLOW FOR
SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR
THE LATEST FORECASTS.

$$
000 
WWUS46 KOTX 032202
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
202 PM PST FRI FEB 3 2006

WAZ037-038-040615-
/O.UPG.KOTX.WS.A.0008.060204T1200Z-060205T0200Z/
/O.NEW.KOTX.WS.W.0006.060204T0700Z-060205T0200Z/
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM
202 PM PST FRI FEB 3 2006

...WINTER STORM WARNING IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
PST SATURDAY ABOVE 3000 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 11 PM THIS
EVENING TO 6 PM PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY AFTERNOON. OVER THE
HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF
SNOW. 6 TO 10 INCHES OF SNOWFALL IS EXPECTED WITH THIS PASSING
SYSTEM ABOVE 3000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ001-004-040615-
/O.UPG.KOTX.WS.A.0008.060204T1200Z-060205T0600Z/
/O.NEW.KOTX.WS.W.0006.060204T1200Z-060205T0600Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN
202 PM PST FRI FEB 3 2006

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 10 PM PST SATURDAY
ABOVE 4000 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 4000 FEET...WHICH IS IN EFFECT FROM 4 AM TO 10 PM
PST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE
HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50
MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF
SNOW. 6 TO 10 INCHES OF SNOWFALL IS EXPECTED WITH THIS PASSING
STORM SYSTEM ABOVE 3000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-040615-
/O.EXT.KOTX.SN.Y.0013.060204T0300Z-060204T2000Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
202 PM PST FRI FEB 3 2006

...SNOW ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 12 PM
PST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING TO
12 PM PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL THIS EVENING INTO SATURDAY MORNING. OVER THE
HIGHER TERRAIN SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 
50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW.
SNOWFALL AMOUNTS OF 8 TO 12 INCHES IN THE MOUNTAINS...WITH 5 TO 9
INCHES IN THE VALLEYS ABOVE 2000 FEET ARE EXPECTED WITH THIS
PASSING STORM SYSTEM.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES
ON THIS SITUATION.

$$
000 
WWUS46 KOTX 040615 AAA
WSWOTX

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1015 PM PST FRI FEB 3 2006

WAZ038-041200-
/O.EXT.KOTX.WS.W.0006.060204T0700Z-060205T0000Z/
OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM
1015 PM PST FRI FEB 3 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM PST SATURDAY
ABOVE 3000 FEET...

THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT UNTIL
4 PM PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY AFTERNOON. OVER THE
HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING
OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING
SYSTEM ABOVE 3000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ001-WAZ037-041200-
/O.EXT.KOTX.WS.W.0006.060204T0700Z-060205T0300Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
1015 PM PST FRI FEB 3 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 7 PM PST SATURDAY
ABOVE 3000 FEET...

THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT UNTIL
7 PM PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE
HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING
OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING
STORM SYSTEM ABOVE 3000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-041200-
/O.CON.KOTX.WS.W.0006.060204T1200Z-060205T0600Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
1015 PM PST FRI FEB 3 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM PST
SATURDAY ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT FROM
4 AM TO 10 PM PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL LATE TONIGHT INTO SATURDAY EVENING. OVER THE
HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH SATURDAY WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING
OF SNOW. EXPECT 6 TO 10 INCHES OF SNOWFALL WITH THIS PASSING
STORM SYSTEM ABOVE 3000 FEET.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-041200-
/O.EXT.KOTX.SN.Y.0013.000000T0000Z-060204T2100Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
1015 PM PST FRI FEB 3 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 1 PM PST SATURDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST SATURDAY. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL THIS EVENING INTO SATURDAY MORNING. OVER THE
HIGHER TERRAIN SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO
50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND DRIFTING OF SNOW.
SNOWFALL AMOUNTS OF 7 TO 11 INCHES IN THE MOUNTAINS...WITH 4 TO 8INCHES
IN THE VALLEYS ABOVE 1500 FEET ARE EXPECTED WITH THIS PASSING
STORM SYSTEM.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

$$
000 
WWUS46 KOTX 041148
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
348 AM PST SAT FEB 4 2006

WAZ038-041300-
/O.CAN.KOTX.WS.W.0006.000000T0000Z-060205T0000Z/
OKANOGAN HIGHLANDS-
INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM
348 AM PST SAT FEB 4 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER
STORM WARNING. THOUGH THE THREAT OF WIDESPREAD HEAVY SNOW HAS
ENDED...SNOW ACCUMULATIONS OF 4 TO 7 INCHES WILL BE LIKELY ABOVE
3000 FEET TODAY.

$$

WAZ037-041300-
/O.CAN.KOTX.WS.W.0006.000000T0000Z-060205T0300Z/
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH...
NEWPORT...KETTLE FALLS
348 AM PST SAT FEB 4 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER
STORM WARNING. THOUGH THE THREAT OF WIDESPREAD HEAVY SNOW HAS
ENDED...SNOW ACCUMULATIONS OF 5 TO 8 INCHES WILL BE LIKELY ABOVE
3500 FEET BY THIS EVENING. 

$$

IDZ001-042000-
/O.EXT.KOTX.WS.W.0006.060204T1500Z-060205T0600Z/
NORTHERN PANHANDLE-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER
348 AM PST SAT FEB 4 2006

...WINTER STORM WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM PST THIS EVENING ABOVE 3000 FEET...

THE WINTER STORM WARNING ABOVE 3000 FEET IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL TODAY AND THIS EVENING. EXPECT 6 TO 10 INCHES OF 
SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 3000 FEET. IN
ADDITION...OVER THE HIGHER MOUNTAINS SOUTH WINDS OF 30 TO 40 MPH
WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND
DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-042000-
/O.EXT.KOTX.WS.W.0006.060204T1500Z-060205T0600Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
348 AM PST SAT FEB 4 2006

...WINTER STORM WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 PM PST THIS EVENING ABOVE 4000 FEET...

THE WINTER STORM WARNING ABOVE 4000 FEET IS NOW IN EFFECT FROM
7 AM THIS MORNING TO 10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL TODAY AND THIS EVENING. EXPECT 6 TO 10 INCHES OF 
SNOWFALL WITH THIS PASSING STORM SYSTEM ABOVE 4000 FEET. IN
ADDITION...OVER THE HIGHER MOUNTAINS SOUTHWEST WINDS OF 30 TO 40 MPH
WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL BLOWING AND
DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-042000-
/O.CON.KOTX.SN.Y.0013.000000T0000Z-060204T2100Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
348 AM PST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

A POWERFUL PACIFIC STORM SYSTEM WILL BRING VERY WINDY CONDITIONS
AND HEAVY SNOWFALL THIS TODAY. OVER THE HIGHER TERRAIN WEST WINDS
OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL ALLOW FOR SUBSTANTIAL
BLOWING AND DRIFTING OF SNOW. SNOWFALL AMOUNTS OF 7 TO 11 INCHES
IN THE MOUNTAINS...WITH 4 TO 8INCHES IN THE VALLEYS ABOVE 2000
FEET ARE EXPECTED WITH THIS PASSING STORM SYSTEM.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

$$
000 
WWUS46 KOTX 041953
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1153 AM PST SAT FEB 4 2006

IDZ001-050400-
/O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
NORTHERN PANHANDLE-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER
1153 AM PST SAT FEB 4 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY
WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 3 TO 6 INCHES
OF SNOWFALL IS EXPECTED ABOVE 3000 FEET. IN ADDITION...STRONG SOUTHWEST
WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL
BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. 

$$

IDZ004-050400-
/O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
1153 AM PST SAT FEB 4 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY
WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 4 TO 8 INCHES
OF SNOWFALL IS EXPECTED ABOVE 4000 FEET. IN ADDITION...STRONG SOUTHWEST
WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL
BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-050400-
/O.EXT.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
1153 AM PST SAT FEB 4 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND VERY
WINDY CONDITIONS TO MAINLY NEAR THE CASCADE CREST THROUGH THIS
EVENING. AN ADDITIONAL 5 TO 8 INCHES OF NEW SNOW IS EXPECTED NEAR
THE CASCADE CREST WITH 1 TO 2 INCHES OF SNOW POSSIBLE ELSEWHERE.
IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP
TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

$$
000 
WWUS46 KOTX 042243
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
243 PM PST SAT FEB 4 2006

IDZ001-050600-
/O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
NORTHERN PANHANDLE-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER
243 PM PST SAT FEB 4 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 3000 FEET...

A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND
VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 3 TO
6 INCHES OF SNOWFALL IS EXPECTED ABOVE 3000 FEET. IN ADDITION...
STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH
WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

IDZ004-050600-
/O.CON.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
243 PM PST SAT FEB 4 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING ABOVE 4000 FEET...

A WINTER STORM WARNING ABOVE 4000 FEET REMAINS IN EFFECT UNTIL
10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND
VERY WINDY CONDITIONS THROUGH THIS EVENING. AN ADDITIONAL 4 TO
8 INCHES OF SNOWFALL IS EXPECTED ABOVE 4000 FEET. IN ADDITION...
STRONG SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH
WILL CAUSE SUBSTANTIAL BLOWING AND DRIFTING OF SNOW.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

WAZ042-050600-
/O.CON.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
243 PM PST SAT FEB 4 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

A POWERFUL PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SNOW AND
VERY WINDY CONDITIONS TO MAINLY NEAR THE CASCADE CREST THROUGH
THIS EVENING. AN ADDITIONAL 5 TO 8 INCHES OF NEW SNOW IS EXPECTED
NEAR THE CASCADE CREST WITH 1 TO 2 INCHES OF SNOW POSSIBLE
ELSEWHERE. IN ADDITION...STRONG SOUTHWEST WINDS OF 30 TO 40 MPH
WITH GUSTS UP TO 50 MPH WILL CAUSE SUBSTANTIAL BLOWING AND
DRIFTING OF SNOW.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER
UPDATES ON THIS SITUATION.

$$
000 
WWUS46 KOTX 050555
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
955 PM PST SAT FEB 4 2006

IDZ001-050700-
/O.EXP.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
NORTHERN PANHANDLE-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER
955 PM PST SAT FEB 4 2006

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING
ABOVE 3000 FEET...

THE WINTER STORM WARNING ABOVE 3000 FEET WILL EXPIRE AT 10 PM PST
THIS EVENING. SNOW SHOWERS WILL CONTINUE OVER THE AREA THROUGH
EARLY TOMORROW MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE
EXPECTED TO BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS
ENDED.

$$

IDZ004-050700-
/O.EXP.KOTX.WS.W.0006.000000T0000Z-060205T0600Z/
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
955 PM PST SAT FEB 4 2006

...WINTER STORM WARNING WILL EXPIRE AT 10 PM PST THIS EVENING
ABOVE 4000 FEET...

THE WINTER STORM WARNING ABOVE 4000 FEET WILL EXPIRE AT 10 PM PST
THIS EVENING. SNOW SHOWERS WILL CONTINUE OVER THE AREA THROUGH
EARLY TOMORROW MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS
ARE EXPECTED TO BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS
ENDED.

$$

WAZ042-050700-
/O.EXP.KOTX.SN.Y.0013.000000T0000Z-060205T0600Z/
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP
955 PM PST SAT FEB 4 2006

...SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE SNOW ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. SNOW
SHOWERS WILL CONTINUE NEAR THE CREST THROUGH EARLY TOMORROW
MORNING. HOWEVER...ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED TO
BE LIGHT. THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 3, 2:29 AM PST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 3, 2:29 AM PST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
229 AM PST FRI FEB 3 2006

.SYNOPSIS...ISOLATED SHOWERY CONDITIONS WILL CONTINUE THIS MORNING
OVER THE INLAND NORTHWEST...BUT GIVE WAY TO A STRONG PACIFIC STORM
MOVING INTO THE REGION TONIGHT AND SATURDAY. MILD AND WINDY WEATHER
WILL PERSIST AS THIS STORM MOVES THROUGH BC DURING THE WEEKEND. BY
EARLY NEXT WEEK...A HIGH PRESSURE RIDGE WILL BRING DRY WEATHER TO THE
REGION.

&&

.DISCUSSION...
TODAY THRU SUNDAY...FCST FOCUS WILL BE ON THE TRACK OF THE STRONG
OFFSHORE CYCLONE NOW AROUND 140W...THE RESULTANT SNOW ACCUMULATIONS
TONIGHT AND SAT, AND THE WINDS FOR SAT. AS THE SFC LOW MOVES TO NEAR
130W BY 00Z THIS AFTERNOON, THE WARM-FRONT WILL LIFT NWD ALONG THE
PAC NW COAST, WITH OFFSHORE SELY FLOW AND ISENTROPIC ASCENT
INCREASING ACROSS THE WRN PART OF MY CWA. GIVEN THAT THE SFC LOW
REMAINS W OF 130W, WEVE GONE WITH MUCH LESS PCPN THAN THE NAM HAS
FOR LATER TODAY AND TONIGHT...AND HAVE RAISED SNOW LEVELS A BIT. THE
NAM SFC LOW POSITION HAS COME MORE IN LINE WITH THE GFS, WITH BOTH
TAKING IT INTO SRN BC BY SAT AFTERNOON. THIS WILL ALLOW FOR FROPA FRI
NT...WITH ERN WA IN THE INCREASINGLY UNSTABLE POST-FRONTAL AIR MASS
FOR SAT. THIS PATTERN STRONGLY SUPPORTS VERY WINDY CONDITIONS FROM
THE TRI-CITIES NE TO SPOKANE SAT ALONG TERRAIN-ENHANCED LOW-LEVEL
JET. NAM 50-55 KT AT 850MB MAY ALLOW FOR A HIGH WIND WATCH OR ADVSY
FOR MIDDAY SAT THRU SAT EVENING. WILL ISSUE SNOW ADVSY FOR THE E
SLOPES OF THE CASCADES FOR TONIGHT AND SAT AS THE LOW TRACKS INTO
BC...AND KEEP THE WINTER STORM WATCHES IN EFFECT FOR THE NE WA MTNS
AND N ID PANHANDLE MTNS FOR SAT AND SAT EVENING. BZ

SUNDAY NIGHT THROUGH THURSDAY...UPPER LEVEL RIDGE BUILDS ACROSS THE
WEST WITH DRY CONDITIONS EXPECTED. SOME PATCHY NIGHTTIME FOG CAN BE
EXPECTED AS WELL DURING THE RIDGE FOR ALL OF NEXT WEEK.

&&

.AVIATION...WARM FRONTAL PRECIPITATION WILL BE CONFINED TO THE IDAHO
PANHANDLE THIS MORNING WITH IFR CONDITIONS EXPECTED. UPSLOPE
STRATUS CAUSING IFR CEILINGS AND MOUNTAIN OBSCURATIONS WILL PERSIST
INTO THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS EASTERN
WASHINGTON. ANOTHER STRONG STORM SYSTEM WILL SPREAD RAIN AND SNOW
ACROSS THE EAST SLOPES OF THE CASCADES BY 06-08Z BRINGING IFR
CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        44  38  47  29  39  24 /  10  50  90  30  10  10
COEUR DALENE  43  36  46  30  39  25 /  10  50 100  50  10  10
PULLMAN        45  39  49  32  43  27 /  10  20  70  50  10  10
LEWISTON       51  43  55  36  49  30 /  10  10  50  40  10  10
COLVILLE       41  33  42  27  41  23 /  10  80 100  40  20  10
SANDPOINT      43  32  42  30  41  27 /  20  50 100  90  20  10
KELLOGG        43  35  45  31  40  28 /  20  40 100  90  40  10
MOSES LAKE     48  38  51  31  47  26 /  20  60  60  10  10  10
WENATCHEE      40  35  45  29  42  27 /  20  80  70  10  10  10
OMAK           40  35  40  23  39  21 /  10 100  90  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM 4 AM TO 10 PM SATURDAY FOR NORTHERN
       PANHANDLE...CENTRAL PANHANDLE MOUNTAINS.
WA...WINTER STORM WATCH FROM 4 AM TO 6 PM SATURDAY FOR NORTHEAST
       MOUNTAINS...OKANOGAN HIGHLANDS.
     SNOW ADVSY FROM 6 PM TODAY TO NOON SATURDAY EAST SLOPES
       NORTHERN CASCADES.

&&
Hazardous weather outlook, Feb 2, 9:12 PM PST, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
912 PM PST THU FEB 2 2006

IDZ001-004-WAZ037-038-042-040515-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS...REPUBLIC...INCHELIUM...LEAVENWORTH...MAZAMA...
TWISP...WINTHROP
912 PM PST THU FEB 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON.

THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
   WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
     SATURDAY AFTERNOON ABOVE 3000 FEET FOR NORTHEAST
     MOUNTAINS...OKANOGAN HIGHLANDS
   WINTER STORM WATCH IN EFFECT FROM FRIDAY EVENING THROUGH
     SATURDAY MORNING FOR EAST SLOPES NORTH CASCADES
   WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
     SATURDAY EVENING ABOVE 3000 FEET FOR NORTH IDAHO
     PANHANDLE...CENTRAL PANHANDLE MOUNTAINS

PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
   SEAWSWOTX  /WWUS46 KOTX/

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG PACIFIC STORM WILL MOVE INTO THE AREA FRIDAY NIGHT AND
SATURDAY. SIGNIFICANT SNOWFALL IS POSSIBLE IN THE MOUNTAINS.
ADDITIONALLY...STRONG WINDS WILL LIKELY LEAD TO AREAS OF BLOWING
AND DRIFTING SNOW. PRECIPITATION IN THE VALLEYS WILL BEGIN AS A
MIX OF RAIN AND SNOW...HOWEVER STRONG WARMING ON SATURDAY WILL
GRADUALLY LEAD TOWARD ALL RAIN EXCEPT IN THE COLDEST VALLEYS.

IDZ002-003-026-027-WAZ031>036-041-043-044-040515-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
912 PM PST THU FEB 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A POWERFUL COLD FRONT WILL SWEEP THROUGH THE INLAND NORTHWEST ON
SATURDAY POTENTIALLY BRINGING STRONG WINDS TO THE AREA. SUSTAINED
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE...WITH GUSTS APPROACHING 50
MPH OR STRONGER. A WIND ADVISORY MAY NEED TO BE ISSUED WITH FUTURE
FORECASTS.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:01 PM PSTWind AdvisoryOTXAdams, Asotin, Chelan, Douglas, Garfield, Grant and 4 more29 hr
Feb 3, 2:02 PM PSTWinter Storm WarningOTXFerry, Okanogan, Pend Oreille, Spokane, Stevens32 hr

Nearby

Snow Advisories in Washington, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.